ON A GENERAL HOMOGENEOUS THREE-DIMENSIONAL SYSTEM OF DIFFERENCE EQUATIONS
In this work, we study the behavior of the solutions of following three-dimensional system of difference equations x(n+1) = f(y(n), y(n-1)), y(n+1) = g (z(n), z(n-1)), z(n+1) = h(x(n), x(n-1)) where n is an element of N-0, the initial values x(-1), x(0), y(-1), y(0) z(-1), z(0) are positive real num...
Gespeichert in:
Veröffentlicht in: | Electronic Research Archive 2021-11, Vol.29 (5), p.2841-2876 |
---|---|
Hauptverfasser: | , , |
Format: | Artikel |
Sprache: | eng |
Schlagworte: | |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Zusammenfassung: | In this work, we study the behavior of the solutions of following three-dimensional system of difference equations
x(n+1) = f(y(n), y(n-1)), y(n+1) = g (z(n), z(n-1)), z(n+1) = h(x(n), x(n-1)) where n is an element of N-0, the initial values x(-1), x(0), y(-1), y(0) z(-1), z(0) are positive real numbers, the functions f, g, h : (0, +infinity)(2) -> (0, +infinity) are continuous and homogeneous of degree zero. By proving some general convergence theorems, we have established conditions for the global stability of the corresponding unique equilibrium point. We give necessary and sufficient conditions on existence of prime period two solutions of the above mentioned system. Also, we prove a result on oscillatory solutions. As applications of the obtained results, some particular systems of difference equations defined by homogeneous functions of degree zero are investigated. Our results generalize some existing ones in the literature. |
---|---|
ISSN: | 2688-1594 2688-1594 |
DOI: | 10.3934/era.2021017 |